# SDR DALA2022122908492

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,337 hours, 18,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DURING PERFORM W/C 5310-01376-0703 STEP 3 , HFEC INSPECTION FOUND 01 CRACK IN REMOVED CHORD AND THE CRACK IS FROM THE SEVENTH FASTENER COUNT FROM TOP. CORRECTIVE ACTION: ACCOMPLISHED REPAIRED THE DAMAGED AREA AS PER AMDS W/C 5310-01376-0705. (2554266)
